# SDR BKEA20150915

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Aircraft: N285XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258285
- Aircraft time: 6,591 hours, 3,869 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED, SHORTLY AFTER TAKEOFF, WHILE ACCOMPLISHING SOP'S AND CHECKLIST ITEMS, DISCOVERED THE AUTOPILOT AND FLIGHT GUIDANCE SYSTEM TO BE INOPERATIVE.  AFTER ACCOMPLISHING ACFT MANUFACTURERS CHECKLIST ITEMS, ELECTED TO RETURN TO DEPARTURE AS A PRECAUTIONARY MOVE.
